# SDR UALA2011072203741

- Difficulty date: July 21, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 75,914 hours, 22,065 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 67
- Condition: Faulty
- Location: Apu Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START.  BITE APU BOX, 2 MSG LATCHED, NO FLAME LIGHT-OFF, CLEARED MSG AND TRY RESTART, NO JOY.  GOT 30 PERCENT THEN APU FAULT STATUS MSG. EXCITER FAULTY.
